# SDR 96ZZZX2377

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86928
- Make and model: Bbavia 8GCBC
- Aircraft serial: 3274
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Bolt
- Part number: AN522A
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE AXLE BOLT NUTS STRIPPED OFF OF THE BOLTS CAUSING THE AXLE AND WHEEL TO DEPART THE AIRCRAFT.  THIS CAUSED THE GEAR TO DIG INTO THE GROUND AND FLIP THE AIRCRAFT ON ITS BACK.
